Ibuprofen Tablets, 2 tablets per pkg/10 pkgs of 2 tablets
Comparable to Advil and Motrin, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also useful for reducing fever. Active ingredient: Ibuprofen, 200 mg.
Individually packaged for single use, packs come boxed and ready to snap into place in our Workplace and Food Service Cabinets. Each box includes a SmartTab® ezRefill indicator tab that alerts you when it's time to reorder. 10 packs Per Box.
The Smart Tab ez Refill System from First Aid Only & First Aid Exchange offers the unique benefit of giving you an easy way to reorder supplies at the right time.
Also part numbers: FAE-7014-R SmartTab™ EzRefill / Smart Tab 7014
Product may vary from image
Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 10 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs ( 10 x 2 = 20 tablets).